# SDR C2XA08ON180

- Difficulty date: August 30, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N13550
- Make and model: Emb EMB-145LR
- Aircraft serial: 145575
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 15793101
- Part serial: 0883
- Condition: Inoperative
- Location: Nr 2 Hyd Sys
- Part time: 9,976 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT CREW REPORTED IN (3) DIFFERENT STATIONS WHILE TAKEOFF, CLIMB AND CRUISE.  RUDDER SYS 2 AND RUDDER SYSTEM 1/2 INOPERATIVE MSG ON EICAS. MX  REMOVED AND REPLACED RUDDER NR 2 SYS PRESSURE SWITCH.  OPERATIONALLY CHECKED SATISFACTORY AND AIRCRAFT WAS RELEASED TO RETURN FOR SERVICE.  (K)
